MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM 1300 ANALYZER
Model Number ATELLICA IM 1300 ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that they obtained an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample on an atellica im 1300 analyzer.The initial result was reported to the physician(s) and was questioned.An hour later a new sample was drawn from the same patient and was processed on an alternate atellica im 1300 analyzer.The repeat result recovered lower than the initial result and was consistent with the patient¿s clinical history, considered correct.A corrected report was issued with the repat result.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated tnih result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) and reported that they obtained an erroneously elevated high-sensitivity troponin i (tnih) result on a patient sample on an atellica im 1300 analyzer.Calibration and quality control (qc) recovered acceptably.Siemens review the information provided by the customer and the reagent issues were ruled out based on review of qc which showed recovery within acceptable ranges and no issues were reported with other patient samples.A siemens customer service engineer (cse) was dispatched to the customer's site.During the visit the cse inspected the analyzer, rinsed/washed acid and base reservoirs inspected and cleaned wash blocks.Based on the available information, the cause of the erroneously elevated tnih result could not be determined as the cse actions included replacement and servicing of multiple parts which was considered standard service actions.The customer is operational.A product issue was not identified.The instrument is performing according to specifications.No further evaluation is required.

Brand Name
ATELLICA IM 1300 ANALYZER
Common Device Name
ATELLICA IM 1300 ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
registration #: 2247117
62 flanders bartley rd
flanders NJ 07836
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25182148
Report Number2432235-2026-00108
Device Sequence Number21506044
Product Code JJE
UDI-Device Identifier00630414007960
UDI-Public(01)00630414007960
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151792
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberATELLICA IM 1300 ANALYZER
Device Catalogue Number11066001
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Initial Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown